Repositório Institucional da Universidade de Aveiro > Departamento de Matemática > MAT - Artigos >
 A Note on Indefinite Chaotic Order
Please use this identifier to cite or link to this item http://hdl.handle.net/10773/5994

title: A Note on Indefinite Chaotic Order
authors: Bebiano, N.
Lemos, R.
Providência, J. da
Soares, G.
keywords: J-selfadjoint matrices
Furuta inequality of indefinite type
J-chaotic order
alpha-power mean
issue date: 2009
abstract: A selfadjoint involutive matrix J endows C^n with an indefinite inner product [¢; ¢] defined by [x,y]:= y*Jx, x,y \in C^n. For a pair of J-selfadjoint matrices A, B with positive eigenvalues, LogA \geq_J LogB is called the J-chaotic order or indefinite chaotic order. In this note a characterization of the indefinite chaotic order in terms of the alpha-power mean is revisited and a related open problem is proposed. A new characterization of the indefinite chaotic order is also obtained.
URI: http://hdl.handle.net/10773/5994
ISSN: 1942-9649
publisher version/DOI: http://www.i-asr.com/
source: Journal of Advanced Research in Applied Mathematics
appears in collectionsMAT - Artigos

files in this item

file description sizeformat
111Vol_1_Issue_1_JARAM_P-19-26.pdf170.09 kBAdobe PDFview/open
Restrict Access. You can Request a copy!

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! RCAAP OpenAIRE DeGóis
ria-repositorio@ua.pt - Copyright ©   Universidade de Aveiro - RIA Statistics - Powered by MIT's DSpace software, Version 1.6.2